# SDR DALA2024040304042

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 137,147 hours, 20,520 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 883 Rbl89
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 HEEC INSPECTION OF THE FRAME INNER CHORD SURFACE AND TRANSITION RADIUS AT RH STATION 883.5,RBL89,BELOW WL 200 FOUND APPROXIMATELY: 4MM LENGTH CRACK AS MARK.   FRAME INNER CHORD SURFACE CRACK AREA AT STA883.5 RBL 89 BELOW WL200 REPAIRED, REFER TO WORK CARD:5311-01195-09D.
